# SDR UIEA2019110505855

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,801 hours, 12,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: A1181030
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLASHLIGHT INOPERATIVE/SEAL BROKEN. ( TRANSFERRED TO MDDR 120100 PER NEF 25-20-01, CAT 'E', DUE DATE: 02-MAR-2020. FLT DECK ITEM 41.  LP 1109386 - ITEM M5: INSTALLED NEW SEAL AS REQUIRED IAW AMM 25-10-00, FLASHLIGHT OPERATES NORMAL AT THIS TIME. THIS CLEARS DMI #120100. PLACARDS REMOVED.  )
